# SDR FXGA202009242014

- Difficulty date: September 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N961CE
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT F/STA 533 BETWEEN STRINGERS 10L AND 11L.  TO REPAIR A GOUGED SKIN BEHIND THE CARGO DOOR AT F/STA 533 BETWEEN STRINGERS 10L AND 11L.  REPAIR DAMAGED SKIN, PER AEI EO11598.  PERFORM SUPPLEMENTAL INSPECTION AT 10,100 CYCLES (THRESHOLD AND INTERVAL).
